Sensitivity Analysis for Time-Inhomogeneous Lévy Process: A Malliavin Calculus Approach and Numerics

  • M’hamed EddahbiEmail author
  • Sidi Mohamed Lalaoui Ben Cherif
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 158)


The main goal of this paper is to study sensitivity analysis, with respect to the parameters of the model, in the framework of time-inhomogeneous Lévy process. This is a slight generalization of recent results of Fournié et al. (Finance Stochast 3(4):391–412, 1999 [9]), El-Khatib and Privault (Finance Stochast 8(2):161–179, 2004 [7]), Bally et al. (Ann Appl Probab 17(1):33–66, 2007 [1]), Davis and Johansson (Stochast Process Appl 116(1):101–129, 2006 [5]), Petrou (Electron J Probab 13(27):852–879, 2008 [12]), Benth et al. (Commun Stochast Anal 5(2):285–307, 2011 [2]) and El-Khatib and Hatemi (J Statist Appl Probab 3(1):171–182, 2012 [8]), using Malliavin calculus developed by Yablonski (Rocky Mountain J Math 38:669–701, 2008 [16]). This relatively recent result will help us to provide tools that are necessary for the calculation of the sensitivities. We provide some simple examples to illustrate the results achieved. In particular, we discussed the time-inhomogeneous versions of the Merton model and the Bates model.


Additive processes Time-inhomogeneous lévy process Malliavin calculus Integration by parts formula Sensitivity analysis 

Mathematics Subject Classification 2010

60H07 60H35 60G51 


  1. 1.
    Bally, V., Bavouzet, M.-P., Massaoud, M.: Integration by parts formula for locally smooth laws and applications to sensitivity computations. Ann. Appl. Probab. 17(1), 33–66 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Benth, F.E., Di Nunno, G., Khedher, A.: Robustness of option prices and their deltas in markets modelled by jump-diffusions. Commun. Stochast. Anal. 5(2), 285–307 (2011)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Cont, R., Tankov, P.: Financial Modelling with Jump Processes. Chapman & Hall/CRC, Boca Raton (2004)zbMATHGoogle Scholar
  4. 4.
    Cox, J.C., Ingersoll, J.E., Ross, S.A.: A theory of the term structure of interest rates. Econometrica 53, 385–407 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Davis, M.A., Johansson, M.P.: Malliavin Monte Carlo Greeks for jump diffusions. Stochast. Process. Appl. 116(1), 101–129 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Di Nunno, G., Øksendal, B., Proske, F.: Malliavin Calculus for Lévy Processes with Applications to Finance, Springer (2008)Google Scholar
  7. 7.
    El-Khatib, Y., Privault, N.: Computations of greeks in a market with jumps via the malliavin calculus. Finance Stochast. 8(2), 161–179 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    El-Khatib, Y., Hatemi, J.A.: On the calculation of price sensitivities with jump-diffusion structure. J. Stat. Appl. Probab. 3(1), 171–182 (2012)CrossRefGoogle Scholar
  9. 9.
    Fournié, E., Lasry, J.-M., Lebuchoux, J., Lions, P.-L., Touzi, N.: Applications of Malliavin calculus to Monte Carlo methods in finance. Finance Stochast. 3(4), 391–412 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    León, J.A., Solé, J.L., Utzet, F., Vives, J.: On Lévy processes, Malliavin calculus and market models with jumps. Finance Stochast. 6, 197–225 (2002)CrossRefzbMATHGoogle Scholar
  11. 11.
    Nualart, D.: The Malliavin Calculus and Related Topics, 2nd edn. Springer, Berlin Heidelberg (2006)zbMATHGoogle Scholar
  12. 12.
    Petrou, E.: Malliavin calculus in Lévy spaces and applications to finance. Electron. J. Probab. 13(27), 852–879 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Picard, J.: On the existence of smooth densities for jump processes. Probab. Theory Relat. Fields 105(4), 481–511 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Protter, P.: Stochastic Integration and Differential Equations. Stochastic Modeling and Applied Probability, vol. 21. Springer, Berlin (2005)Google Scholar
  15. 15.
    Sato, K.-I.: Lévy Processes and Infinitely Divisible Distributions. Cambridge University Studies in Advanced Mathematics, vol. 68. Cambridge University Press, Cambridge (1999)Google Scholar
  16. 16.
    Yablonski, A.: The calculus of variations for processes with independent increments. Rocky Mt J. Math. 38, 669–701 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  • M’hamed Eddahbi
    • 1
    Email author
  • Sidi Mohamed Lalaoui Ben Cherif
    • 1
    • 2
  1. 1.Faculty of Sciences and Techniques, Department of MathematicsCadi Ayyad UniversityMarrakechMorocco
  2. 2.Faculty of Sciences Semlalia, Department of MathematicsCadi Ayyad UniversityMarrakeshMorocco

Personalised recommendations